# SDR DALA2022030901544

- Difficulty date: March 6, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 67,411 hours, 21,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 AT DEPARTURE - L2 OVERHEAD EXIT SIGN LOOSE. CORRECTIVE ACTION: RESECURED SIGN. (8583304)
